# SDR ABXA010883

- Difficulty date: April 23, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 55,815 hours, 60,207 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 59242731
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL CONTROL MIXER, OUTBOARD SECTION, BRACKET CRACKED AT NUT PLATE ON THE BACK SIDE.  REPLACED RIGHT LATERAL CONTROL MIXER IAW DC-9 MM 27-61-04-4-0007.
